# SDR 07FDEA02726

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FITTING NR 7 BORES A, B, C AND D SHOW CRACK INDICATIONS WITH  BHEC BORES MARKED IN BLACK.   09-04-07  REMOVED AND REPLACED FITTING NR 7 IN REF TO DC/MD10 SRM 51-33-01 VOLI PAGE 1.  MAJOR REPAIR  MECH 3934  QC348
